Alert archive / Arizona / Winter Storm Warnings in 2007

Winter Storm Warning 4, NWS Tucson, AZ

November 23, 2007

NWS Tucson, AZ issued this winter storm warning at Nov 23, 2007, 9:57 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 23, 2007, 9:57 PM MST (04:57 UTC)
Expired
Nov 24, 2007, 2:00 PM MST
In force
16 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTWC 240457
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
957 PM MST FRI NOV 23 2007

...FIRST SNOW STORM OF THE SEASON...

AZZ035-241200-
/O.UPG.KTWC.SN.Y.0009.000000T0000Z-071124T1900Z/
/O.NEW.KTWC.WS.W.0004.071124T0457Z-071124T1900Z/
COCHISE COUNTY-
957 PM MST FRI NOV 23 2007

...WINTER STORM WARNING IN EFFECT UNTIL 12 PM MST SATURDAY...
...SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 12 PM MST SATURDAY. THE SNOW
ADVISORY IS NO LONGER IN EFFECT. 

A COLD STORM SYSTEM NEAR THE FOUR CORNERS THIS EVENING WILL DIVE
SOUTH ACROSS SOUTHEAST ARIZONA OVERNIGHT AND INTO NORTHERN SONORA
MEXICO SATURDAY AFTERNOON. SCATTERED SHOWERS HAVE BEEN OCCURRING
THIS EVENING AND THEY WILL INCREASE IN AREAL COVERAGE OVERNIGHT
INTO SATURDAY MORNING. SNOW LEVELS WILL LOWER TO AROUND 5500 FEET
LATE SATURDAY MORNING. SNOW ACCUMULATIONS WILL BE BETWEEN FOUR
AND EIGHT INCHES BY SATURDAY AFTERNOON. AS THE LOW DROPS INTO
NORTHERN SONORA MEXICO...FLOW AROUND THE LOW WILL BRING AN
EASTERLY UPSLOPE FLOW TO THE CHIRICAHUA MOUNTAINS WHERE AMOUNTS
COULD REACH A FOOT. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS
WHICH MAY ENHANCE SNOWFALL RATES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.
NEARLY ONE THIRD OF PEOPLE KILLED IN WINTER STORMS DIE IN VEHICLES
FROM EXPOSURE. SHOULD YOU BECOME STRANDED IN YOUR CAR... STAY IN
YOUR VEHICLE. 

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$

AZZ019-030-033-034-241200-
/O.CON.KTWC.SN.Y.0009.000000T0000Z-071124T1900Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
957 PM MST FRI NOV 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY. 

A COLD STORM SYSTEM NEAR THE FOUR CORNERS THIS EVENING WILL DIVE
SOUTH ACROSS SOUTHEAST ARIZONA OVERNIGHT AND INTO NORTHERN SONORA
MEXICO SATURDAY AFTERNOON. SNOW LEVELS WILL FALL AS LOW AS 5000
FEET BY SATURDAY MORNING...WITH 2 TO 4 INCHES OF SNOW POSSIBLE
ABOVE 6000 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$
3 follow-up statements
000 
WWUS45 KTWC 240942
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
242 AM MST SAT NOV 24 2007

...FIRST SNOW STORM OF THE SEASON...

AZZ035-241745-
/O.EXT.KTWC.WS.W.0004.000000T0000Z-071124T2100Z/
COCHISE COUNTY-
242 AM MST SAT NOV 24 2007

...WINTER STORM WARNING NOW IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON ABOVE 5000 FEET...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON ABOVE 5000 FEET. 

A COLD STORM SYSTEM MOVING ACROSS SOUTHEAST ARIZONA THIS MORNING
IS GENERATING SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS
ACROSS COCHISE COUNTY. SNOW LEVELS WILL LOWER TO AROUND 4500 FEET
BY MID MORNING. SNOW ACCUMULATIONS WILL BE BETWEEN TWO AND SIX INCHES
ABOVE 5000 FEET BY SATURDAY AFTERNOON...WITH FOUR TO EIGHT INCHES
POSSIBLE ABOVE 7000 FEET. AS THE LOW DROPS INTO NORTHERN SONORA
MEXICO...FLOW AROUND THE LOW WILL BRING AN EASTERLY UPSLOPE FLOW
TO THE CHIRICAHUA MOUNTAINS WHERE AMOUNTS COULD REACH A FOOT.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$

AZZ019-030-033-034-241745-
/O.EXT.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
242 AM MST SAT NOV 24 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON
ABOVE 5000 FEET...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON
ABOVE 5000 FEET FOR SANTA CRUZ...EASTERN PIMA...AND SOUTHERN
GREENLEE AND GRAHAM COUNTIES.

COLD STORM SYSTEM MOVING ACROSS SOUTHEAST ARIZONA THIS MORNING IS
GENERATING SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS ACROSS
PORTIONS OF SOUTHEAST ARIZONA. SNOW LEVELS WILL FALL AS LOW AS 4500
FEET BY SATURDAY MORNING...WITH 2 TO 4 INCHES OF SNOW POSSIBLE
ABOVE 5000 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 241612
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
912 AM MST SAT NOV 24 2007

...FIRST SNOW STORM OF THE SEASON...

AZZ019-033-241715-
/O.CAN.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/
NORTHERN GREENLEE COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-
912 AM MST SAT NOV 24 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE SNOW
ADVISORY. 

A STORM SYSTEM CONTINUED TO TRACK EASTWARD OVER NORTHERN SONORA
MEXICO THIS MORNING WITH ISOLATED TO SCATTERED SHOWERS ACROSS
PARTS OF SOUTHEAST ARIZONA. AS THIS SYSTEM TRACKS FARTHER
EAST...SOME OF THE SHOWERS ACROSS COCHISE COUNTY WILL SPREAD INTO
FAR EASTERN SECTIONS OF PIMA COUNTY BEFORE NOON. THE SNOW LEVEL
WAS HOVERING AROUND 5500 FEET THIS MORNING...BUT WILL GRADUALLY RISE
DURING THE DAY. BRIEF SNOW ACCUMULATIONS OF UP TO 1 INCH MAY STILL
BE POSSIBLE ABOVE 7000 FEET...MAINLY IN THE RINCON MOUNTAINS.
THESE PROJECTED ACCUMULATIONS WILL BE LOWER THAN PREVIOUSLY
EXPECTED. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELLED FOR
EASTERN PIMA COUNTY.

IN NORTHERN GREEENLEE COUNTY...SKIES WERE PARTLY CLOUDY THIS
MORNING WITH ONLY LIGHT SNOW OR FLURRIES REPORTED OVERNIGHT. THE
STORM APPEARED TO BE TOO FAR SOUTH TO IMPACT THE AREA ENOUGH TO
WARRANT A SNOW ADVISORY. THUS...THE ADVISORY HAS BEEN CANCELLED
FOR NORTHERN GREENLEE AS WELL.

$$

AZZ035-242100-
/O.CON.KTWC.WS.W.0004.000000T0000Z-071124T2100Z/
COCHISE COUNTY-
912 AM MST SAT NOV 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON ABOVE 6000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON ABOVE 6000 FEET. THE STORM SYSTEM OVER NORTHERN SONORA
MEXICO WAS PRODUCING SCATTERED SHOWERS ACROSS COCHISE COUNTY. THE
SNOW LEVEL HAS BEEN HOVERING AROUND 5500 FEET THIS MORNING WHICH
WAS ABOUT 1000 FEET HIGHER THAN REPORTED EARLIER THIS MORNING.
THEREFORE...THE WINTER STORM WARNING WAS NOW IN EFFECT FOR
ELEVATIONS ABOVE 6000 FEET.

AS THE STORM SYSTEM TRACKS FARTHER EAST TODAY...SCATTERED SHOWERS
WILL GRADUALLY TAPER OFF FROM WEST TO EAST ACROSS THE COUNTY.
SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE ABOVE 6000
FEET WITH A MIXTURE OF RAIN AND SNOW NEAR THE 5500 FOOT LEVEL. A
STRONG EASTERLY UPSLOPE FLOW COULD BRING 4 TO 8 INCHES OF SNOW TO
ELEVATIONS ABOVE 7000 FEET ALONG THE EAST FACING SLOPES. THIS WILL
ESPECIALLY BE THE CAUSE IN THE CHIRICHUA MOUNTAINS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$

AZZ030-034-242100-
/O.CON.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-
912 AM MST SAT NOV 24 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON ABOVE 6000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON
ABOVE 6000 FEET. THE STORM SYSTEM OVER NORTHERN SONORA MEXICO WAS
PRODUCING ISOLATED TO SCATTERED SHOWERS ACROSS THE AREA. THE SNOW
LEVEL HAS BEEN HOVERING AROUND 5500 FEET THIS MORNING WHICH WAS
ABOUT 1000 FEET HIGHER THAN REPORTED EARLIER THIS MORNING.
THEREFORE...THE SNOW ADVISORY LEVEL HAS BEEN LIFTED TO ABOVE 6000
FEET. 

AS THE STORM SYSTEM TRACKS FARTHER EAST TODAY....SHOWERS WILL
GRADUALLY TAPER OFF FROM WEST TO EAST. UNTIL THEN...2 TO 4
INCHES OF SNOW WILL BE POSSIBLE ABOVE 6000 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 242054
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
154 PM MST SAT NOV 24 2007


AZZ035-242200-
/O.EXP.KTWC.WS.W.0004.000000T0000Z-071124T2100Z/
COCHISE COUNTY-
154 PM MST SAT NOV 24 2007

...WINTER STORM WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON. 

SHOWERS ACROSS COCHISE COUNTY WILL CONTINUE TO DIMINISH THIS
AFTERNOON AS THE STORM SYSTEM PULLS AWAY FROM THE AREA. THUS...THE
WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT 2 PM MST.

$$

AZZ030-034-242200-
/O.EXP.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-
154 PM MST SAT NOV 24 2007

...SNOW ADVISORY WILL EXPIRE AT 2 PM MST THIS AFTERNOON...

THE SNOW ADVISORY WILL EXPIRE AT 2 PM MST THIS AFTERNOON. 

SHOWERS WILL CONTINUE TO DIMINISH THIS AFTERNOON AS THE STORM
SYSTEM PULLS AWAY FROM THE AREA. THUS...THE ADVISORY WILL BE
ALLOWED TO EXPIRE AT 2 PM MST.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this winter storm warning went out at Nov 23, 9:35 PM MST, 22 minutes earlier.

Area forecast discussion, Nov 23, 9:35 PM MST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
935 PM MST FRI NOV 23 2007

.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHEAST
ARIZONA OVERNIGHT AND SATURDAY. THIS SYSTEM WILL BRING SCATTERED
VALLEY RAIN AND MOUNTAIN SNOW FROM THE TUCSON AREAWIDE EASTWARD
ALONG WITH SIGNIFICANTLY COOLER TEMPERATURES. DRY CONDITIONS
STARTING SUNDAY AND CONTINUING INTO THE MIDDLE PART OF THE UPCOMING
WEEK. ANOTHER STORM SYSTEM MAY AFFECT THE AREA BY LATE NEXT WEEK.

&&

.DISCUSSION...INTERESTING NEXT 12 TO 24 HOURS AS UPPER LOW NEAR THE
FOUR CORNERS SAGS SOUTH OVER SOUTHEAST ARIZONA BETWEEN MIDNIGHT AND
5 AM AND THEN SOUTH OF THE INTERNATIONAL BORDER SATURDAY AFTERNOON.
THIS SYSTEM IS INCREASING MOISTURE ACROSS AREAS EAST OF TUCSON AND
ALSO BRINGING DRIER AIR FROM TUCSON WEST. TUCSON DEWPOINT HAS
LOWERED TO 10F AS OF 9 PM BUT WILL BE INCREASING OVERNIGHT AS THE
LOW BACKS HIGHER VALUES WEST. THE 00Z MODELS FOLLOWED THE 18Z RUN
IDEA OF FOCUSING THE BEST LIFT/MOISTURE ACROSS FAR EASTERN SANTA
CRUZ COUNTY AND MOST OF COCHISE COUNTY. RADAR DEPICTED A NARROW BAND
OF MEASURABLE RAINFALL EXTENDING FROM NE COCHISE COUNTY SW ACROSS SW
COCHISE COUNTY. THIS AREA IS WHERE THE MODELS REALLY HIT HARD FOR
THE NEXT 12 HOURS WITH QPF VALUES UP TO ONE INCH. AREA ON EITHER
SIDE OF THIS BAND WILL SEE BETWEEN A TENTH TO A QUARTER OF AN INCH.
SNOW LEVELS WILL BE DROPPING TO AROUND 5500 FEET OVERNIGHT INTO
SATURDAY AND BASED ON THE FORECAST QPF VALUES...I DIDNT ENTIRELY
BUY NAM SOLUTION...CUT IT IN HALF...SNOW AMOUNTS IN COCHISE COUNTY
ABOVE 6000 FEET WILL BE BETWEEN 4 TO 8 INCHES WITH POSSIBLY A FOOT
ON EASTERN PARTS OF THE CHIRICAHUA MOUNTAINS AS THE UPPER LOW DROPS
INTO NORTHERN SONORA MEXICO...THUS INCREASING UPSLOPE FLOW. THERE
HAS BEEN A FEW EMBEDDED THUNDERSTORMS IN COCHISE COUNTY AND SOUTH OF
THE BORDER...THUS COULD SEE SOME ENHANCED THUNDER SNOW AMOUNTS.
WITH THAT SAID...I HAVE INCREASED POPS ACROSS COCHISE COUNTY INTO
THE LIKELY CATEGORY AND UPGRADED SNOW ADVISORY TO WINTER STORM
WARNING. WILL KEEP THE SNOW ADVISORY GOING ELSEWHERE. I HAVE ALREADY
POSTED UPGRADED GRID BASED FORECASTS AND WILL BE ISSUING UPDATED
TEXT BASED PRODUCTS SHORTLY.

&&

.AVIATION...SKIES WILL BE CLEAR WEST OF TUCSON AND PARTLY TO MOSTLY
CLOUDY FROM TUCSON EAST. THE BEST CHANCE OF VALLEY RAIN AND MOUNTAIN
SNOW SHOWERS WILL BE FROM KTUS EASTWARD TONIGHT AND SATURDAY. SNOW
LEVELS LOWERING TO 5K FEET BY SATURDAY MORNING WITH AREAS OF MVFR
CIGS/VSBYS IN SNOW SHOWERS AND MOUNTAINS OCCASIONALLY OBSCURED.
IMPROVING WEATHER STARTING SATURDAY NIGHT WITH VFR CONDITIONS
AREAWIDE SUNDAY. SUSTAINED SURFACE WINDS GENERALLY 10 KTS OR LESS
TONIGHT AND SATURDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
   WINTER STORM WARNING IN EFFECT UNTIL 12 PM SATURDAY ABOVE 6000
    FEET FOR AZZ035.
   SNOW ADVISORY IN EFFECT UNTIL 12 PM MST SATURDAY ABOVE 6000
    FEET FOR AZZ019-030-033>034.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Nov 23, 1:40 PM MST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
140 PM MST FRI NOV 23 2007

AZZ019-030-033>035-240400-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE
COUNTY-
140 PM MST FRI NOV 23 2007

...SNOW ADVISORY IN EFFECT FROM 9 PM MST THIS EVENING TO 12 PM MST
SATURDAY ABOVE 6000 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR GREENLEE...GRAHAM...EASTERN
PIMA...SANTA CRUZ AND COCHISE COUNTIES.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

A COLD STORM SYSTEM ACROSS THE GREAT BASIN WILL MOVE SOUTH INTO
SOUTHEAST ARIZONA TONIGHT...BRINGING SCATTERED VALLEY RAIN AND
MOUNTAIN SNOW SHOWERS FROM THE TUCSON METRO AREA EASTWARD. SNOW
LEVELS WILL FALL AS LOW AS 5000 FEET LATE TONIGHT AND SATURDAY
MORNING...WITH 3 TO 6 INCHES OF SNOW POSSIBLE ABOVE 6000 FEET. GIVEN
THE EXPECTED PATH OF THIS SYSTEM...THE MOUNTAINS OF COCHISE COUNTY
APPEAR TO HAVE THE BEST CHANCE OF RECEIVING THE MOST SIGNIFICANT
SNOW ACCUMULATIONS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE STORM SYSTEM WILL MOVE SLOWLY EASTWARD ACROSS THE AREA ON
SATURDAY...PULLING EAST OF THE STATE LATE SATURDAY. IMPROVING
CONDITIONS ARE EXPECTED SATURDAY NIGHT WITH DRY WEATHER RETURNING
TO THE AREA ON SUNDAY.

AZZ030-035-240400-
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
140 PM MST FRI NOV 23 2007

...COLDEST TEMPERATURES OF THE FALL SEASON EXPECTED SATURDAY NIGHT
AND SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR GRAHAM AND COCHISE COUNTIES.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

A COLD STORM SYSTEM ACROSS THE GREAT BASIN WILL MOVE SOUTH INTO
SOUTHEAST ARIZONA TONIGHT...BRINGING SCATTERED VALLEY RAIN AND
MOUNTAIN SNOW SHOWERS. SNOW LEVELS WILL FALL AS LOW AS 5000 FEET
LATE TONIGHT AND SATURDAY MORNING...WITH 3 TO 6 INCHES OF SNOW
POSSIBLE ABOVE 6000 FEET. GIVEN THE EXPECTED PATH OF THIS SYSTEM...
THE MOUNTAINS OF COCHISE COUNTY APPEAR TO HAVE THE BEST CHANCE OF
RECEIVING THE MOST SIGNIFICANT SNOW ACCUMULATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE STORM SYSTEM WILL MOVE SLOWLY EASTWARD ACROSS THE AREA ON
SATURDAY...PULLING EAST OF THE STATE LATE SATURDAY. BEHIND THIS
SYSTEM...COLDER TEMPERATURES WILL OVERSPREAD THE AREA...WITH THE
COLDEST TEMPERATURES OF THE FALL SEASON EXPECTED TO OCCUR SATURDAY
NIGHT INTO SUNDAY MORNING. THERE IS THE POSSIBILITY THAT WIDESPREAD
FREEZING CONDITIONS MAY OCCUR LATE SATURDAY NIGHT INTO SUNDAY
MORNING ACROSS GRAHAM AND COCHISE COUNTIES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 1:56 PM MSTFreeze WarningTWC19 hr

Nearby

Winter Storm Warnings in Arizona, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.